RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 117, Number 2  


Singular solutions of the Yang–Mills equations and bag models
F. A. Lunev, O. V. Pavlovskii
163
Infrared divergences and asymptotic quark states in quantum chromodynamics
A. Yu. Kamenshchik, N. A. Sveshnikov
175
Electric dipole in a magnetic field: Bound states without classical turning points
D. L. Pursey, N. A. Sveshnikov, A. M. Shirokov
189
Boundary conditions and confinement in the gauge field theory at finite temperature
N. A. Sveshnikov, É. G. Timoshenko
206
Conformal field theories: From old to new
J. de Boer, M. B. Halpern
221
True many-particle scattering in the oscillator representation
S. A. Zaytsev, Yu. F. Smirnov, A. M. Shirokov
227
Gauge fields and space–time geometry
Yu. N. Obukhov
249
Three-phase model of a chiral quark bag
K. A. Sveshnikov, P. K. Silaev
263
Double-periodic solutions in an essentially nonlinear one-dimensional field model
P. K. Silaev, O. A. Khrustalev
300
General relativistic analogue solutions for the Yang–Mills theory
D. Singleton
308
Soft supersymmetry breaking as a spontaneous breaking in the auxiliary sector
A. A. Slavnov
325
Renormalization without regularization
V. A. Smirnov
330
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019